# SDR C2XA10SH312

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145
- Aircraft serial: 145934
- Aircraft time: 13,435 hours, 7,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522461011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM CORRODED (LEVEL 2 LOCAL) AT FRAME 23.  MAINTENANCE PERFORMED REPAIR ON RT OMEGA BEAM AT FRAME 23 IAW EMB-145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
